advertisement
Question
Posted by: zara | 2009-06-24

evra patch?

what is your view on the evra patch? how effective is it?
what about weight gain and headaches etc?
thank u in advance

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This is a good contraceptiveand is more than 99% effective. Side effects vary from person to person and you would have to try it to see if they apply to you.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Anonymous | 2009-06-26

I was on the patch for a few months and I hated it. It made me nauseous and dizzy for at least a week out of every month, and I was constantly worrying that it would come off. Plus, it collected fluff from my clothing, which meant that by the end of the week it would be looking pretty disgusting. Not a fan!

Reply to Anonymous

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement